# SDR 06FDEA03791

- Difficulty date: October 26, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 930
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INTERIOR FUSELAGE, FRAME REPAIR STA. 930 STRINGER 5L, REPAIR REQUIRES   EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF THE REPAIR IS IN   ACCORDANCE WITH FAA APPROVED DATA. REPAIRED FRAME AT BS 930, STR 5L PER SRM 51-40-3.
